# SDR A8ZR20180823008

- Difficulty date: April 9, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 85311339101
- Condition: Torn
- Location: Bs 105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED INSTALLATION OF INTERNAL DOUBLER AND FILLER, OF TORN METAL ON FUSELAGE AT PANEL 112BR CUTOUT THAT MEASURES 1.32"L X .56"W, IAW EA 45-2018-034 REV ORIGINAL.
